# SDR SWAA073447

- Difficulty date: July 12, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 16,351 hours, 10,976 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 8100022702
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND EEPLS INOP BETWEEN ROW 4 ABC AND ROW 7 ABC.  FOUND LOOSE CONNECTOR, RECONNECTED PER MM.
